# SDR DHL2005748524

- Difficulty date: August 16, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP DELAMINATED ON UPPER SURFACE 70" FROM OTBD END.  CUT OUT DELAMINATED AREA RT I/B FORE FLAP UPPER SURFACE 70" FROM O/B END APPROX 4" DIA FAB FILLER APPROX 4" DIA AND DOUBLER APPROX 7" DIA FROM 2024 T3 .016 PO 9002273, CLEANED PREPPED APPLIED ADHESIVE PRIMER BONDED CLEANED TREATED PRIMED AND SEALED EDGES IAW B727 SRM 57-50-1 FIG 3 57-50-2 FIG 3 AND 51-40-20-FIG 1.
